jessa 02/12/14
Last reply 3 years ago
MS meds and Kidney damage? Correlation?

I’ve noticed since taking Tecfidera these past few months,in addition to mood changes,it seems my kidneys are very,very sore to the point of bothering me when I’m walking around in stores… I have not had this before so I’m wondering if it correlates with the meds.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

3 years ago

@jessieb , Tecfidera isn’t know to affect one’s kidneys, but it’s best to get this checked out with your Doctor.

Tecfidera can lower your white blood count, which leaves you susceptible to infections. So it’s worthwhile to eliminate the usual suspects, e.g. a UTI.

3 years ago

Again not known to cause kidney damage but you should get checked out IMMEDIATLY!

3 years ago

Any pain around the kidney area should be taken seriously.
I’d say the GP should def take a urine test and kidney function blood test.

Post Comment

You must be logged in to reply to this topic.